# SDR IPXA2025061608628

- Difficulty date: June 8, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N475UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28845
- Aircraft time: 23,628 hours, 16,032 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N31111
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE (CROWN), STA 1300-1320 BETWEEN S-4L AND S-3L PREVIOUS BLEND OUT AROUND FASTENER NOT LISTED ON MAPPING.REMOVED PAINT ON PREVIOUS BLEND OUT IAW 757-200PF AMM 51-21-01-157-111.REMOVED THE NECESSARY FASTENERS (30EA) ON THE REPAIR AREA IAW 757-200PF SRM REV 123, 53-00-01-2R-19, PARAGRAPH 4 (C). & SRM 51-40-02.APPLIED TREAT & PRIME TO ALL REPAIR PARTS (DOUBLER1EA, FILLERS02EA) IAW SRM 51-20-01 AND SRM REV 123 53-00-01-2R-19, PARAGRAPH 4 (N)(O)(P). INSTALLED THE REPAIR PARTS WITH BMS 5-95 SEALANT BETWEEN THE MATING SURFACES.
